# SDR EE4Y2025032722083

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N238NV
- Make and model: Airbus A320-214
- Aircraft serial: 2133
- Aircraft time: 67,984 hours, 26,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-53-212-020 COCKPIT LATERAL WINDOW FRAME 4RHS STIFFENER WITH CRACK WAS FOUND. THE COCKPIT LATERAL WINDOW FR4 RHS STIFFENER WAS REPAIRED FOLLOW REPAIR INSTRUCTIONS AS PER A320 SB 53-1043 REV 02 AND RI R53113452 ISSUE A ICLUDED IN THE ALLEGIANT EO # ERO A32X-STR-53ERO-00247-R00. ALL THESE STEPS WERE DOCUMENTED UNDER COOPESA JOB A1Q008 ITEM 2-2.
